# SDR DL757952138

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615DL
- Make and model: Boeing 757232
- Aircraft serial: 22822
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N400512
- Condition: Damaged
- Location: Nr 4 Le Slat
- Component: 114N400512
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, FOUND NR 4 SLAT WITH HOLE IN LOWER SURFACE OF T/E WEDGE.  REPAIRED PER SRM 57-43-02 REF 51-70-10 PG 21 FIG 8.
